Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have swelling in feet and hands along with tingling. Take glucosamine and ginkoba for thinning cartillage. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
Hello ,
my name is XXXXX XXXXXXX I have been experiencing swelling in my feet and hands for the past week off and on. I"ve been feeling a tingling sensation also. The only medicine I take are over the counter are vegetarian glucosamine and ginkoba for thinning cartillage in my right knee. Occasionally I take 800mg motrin for pain. What should I do.
Posted Tue, 23 Jul 2013 in Bones, Muscles and Joints
Answered by Dr. Jay Patel 2 hours later

I am Dr XXXXXXX and I will try my level best to help you.

As of the information provided, I understand that you are having as swelling in feet and hands in past few weeks along with the tingling sensation. List of medication you are on currently are Glucosamine and Ginkoba for cartilage problems.

The swelling in hands and feet with a tingling sensation is as serious side effect form the "Ginkoba" - Please "STOP taking Ginkoba immediately" and if possible contact you primary care physician, and get it checked.

Please feel free to contact me in case of further questions/ concerns.

Thanks for the query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor